MathSciNet Relay Station
MathSciNet bibliographic data
MR2361848 (2008m:05129) 05C15 (05C70)
Yuster, Raphael Rainbow decompositions. Proc. Amer. Math. Soc. 136 (2008), no. 3, 771–779 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement